MathSciNet Relay Station
MathSciNet bibliographic data
MR615679 54C99 (46B20 54E99)
Godefroy, Gilles Compacts de Rosenthal. (French) Pacific J. Math. 91 (1980), no. 2, 293–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement